×

Found 6,747 Documents (Results 1–100)

Digital stabilization of a switched linear system with commensurate delays. (English. Russian original) Zbl 07820601

Dokl. Math. 108, No. 3, 493-498 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 82-88 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Global asymptotic stability for discrete-time SEI reaction-diffusion model. (English) Zbl 07820201

Zeidan, Dia (ed.) et al., Mathematics and computation. IACMC 2022. Selected papers based on the presentations at the 7th international Arab conference on mathematics and computations, Zarqa, Jordan, May 11–13, 2022. Singapore: Springer. Springer Proc. Math. Stat. 418, 345-357 (2023).
MSC:  00B25
PDFBibTeX XMLCite
Full Text: DOI

Global stability for a delay SIR epidemic model with general incidence function, observers design. (English) Zbl 07801377

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 259-280 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field